MAUDE Adverse Event Report: CARDINAL HEALTH JACKSONVILLE LINER 3000CC FLEX ADVANTAGE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH JACKSONVILLE LINER 3000CC FLEX ADVANTAGE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 65651-930C
Health Effect - Clinical Code Injury (2348)
Date of Event 12/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are pending, a follow up report will be submitted once the investigation has been completed.
 
Event or Problem Description
Customer states liner is filling up with foam as soon as around 200 cc during paracentesis case.Tubing popped off and employee sprayed in face with contents.
 
Additional Manufacturer Narrative
A review of the manufacturing device history record for the lot number provided (j609-322) was performed. the product was manufactured 09/07/2016. this investigation determined that all products were manufactured, inspected, and released in accordance with our established specifications for quality and efficacy.  no lot number was provided for the tandem tube.However, a review was performed for (b)(4) which is the portion of the tandem tube which interfaces with the flex liner.During the last three years there have been no non-conformances which would affect the retention of the tandem tube in the flex liner.No sample was provided by the customer; therefore, an evaluation of the complaint device for deficiency of construction could not be performed.The tandem tube connector which interfaces with the flex liner is tested as part of routine quality controls to ensure proper retention between the tandem tube and flex liner.This test is performed upon a representative sample retrieved from each production lot.The acceptance criteria for this test requires that each specimen sustain a force of 21 pounds or greater.This force exceeds the weight that a full liner would exhibit by a significant factor.Without the actual event sample involved in the customer incident and duplication of the non-conformance, we are unable to determine a specific assignable cause for the reported incident.As a quality control, a sample is taken from every production lot of tandem tube connectors.The sample is tested to determine the force required to remove the tandem tube connector from the lid of the flex liner.Without a specific assignable cause, no specific corrective actions can be completed; however, we will continue to monitor concerns such as these for possible future actions. key production and quality personnel have been made aware of this reported incident through the investigation process.  trending of past product quality reports indicate that this is the 1st reported incident for the tandem tube popping off with the flex advantage product line in the past three calendar years. no further action is planned at this time.

Brand Name
LINER 3000CC FLEX ADVANTAGE
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH JACKSONVILLE
200 mcknight st.
jacksonville TX 75766
MDR Report Key6217780
Report Number1423537-2017-00065
Device Sequence Number19044905
Product Code GCX
UDI-Device Identifier00885380028949
UDI-Public00885380028949
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number65651-930C
Device Catalogue Number65651-930C
Device Lot NumberJ609-322
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/01/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/01/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/03/2017
Supplement Report FDA Received Date02/06/2017
Patient Sequence Number1
Patient Age48 YR